Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 100, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Dec 27, 2010, 6:42 AM EST. It took effect at Dec 27, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2010, 6:42 AM EST (11:42 UTC)
- In effect from
- Dec 27, 2010, 12:00 PM EST
- Expired
- Dec 27, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
526 WWUS84 KMOB 271142 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 542 AM CST MON DEC 27 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR THE FAR NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR MUCH OF SOUTHWEST ALABAMA AND FAR NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW HUMIDITY... .A HIGH WILL BUILD INTO THE REGION THROUGH TUESDAY BRINGING COLD DRY AIR. RELATIVE HUMIDITY WILL DROP BELOW FLORIDA CRITERIA FOR A LONG DURATION BOTH MONDAY AFTERNOON AND TUESDAY AFTERNOON. ALABAMA CRITERIA WILL LIKELY BE MET ONLY TUESDAY AFTERNOON. A RED FLAG WARNING WILL THEREFORE BE IN EFFECT FOR TODAY FOR FLORIDA...AND A FIRE WEATHER WATCH FOR FLORIDA AND ALABAMA TUESDAY AFTERNOON. AS THE HIGH MOVES EAST OF THE AREA ON WEDNESDAY THE RETURN FLOW WILL BRING WARMER CONDITIONS AND REBOUNDING HUMIDITY WHICH WILL NOT MEET RED FLAG WARNING CRITERIA ON WEDNESDAY. FLZ001>006-280345- /O.UPG.KMOB.FW.A.0093.101227T1700Z-101227T2300Z/ /O.NEW.KMOB.FW.W.0100.101227T1700Z-101227T2300Z/ /O.CON.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 542 AM CST MON DEC 27 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR THE FAR NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR THE FAR NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT FOR LONGER THAN FOUR HOURS BOTH MONDAY AFTERNOON AND TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL BRING SIGNIFICANT RISK OF EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>062-280345- /O.EXA.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN- 542 AM CST MON DEC 27 2010 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR SOUTHWEST ALABAMA DUE TO LONG DURATION OF LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. RELATIVE HUMIDITY WILL DROP BELOW 25 PERCENT FOR LONGER THAN FOUR HOURS TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
960 WWUS84 KMOB 272018 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 218 PM CST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO MARGINAL DURATION OF LOW RELATIVE HUMIDITY AND NORTHERLY WINDS OCCASIONALLY GUSTING TO NEAR 15 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW HUMIDITY... .DRY ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH TUESDAY. A RED FLAG WARNING CONTINUES FOR THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON FOR A COMBINATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A MARGINALLY LONG DURATION AND NORTHERLY WINDS WITH OCCASIONAL WIND GUSTS TO NEAR 20 MPH. A LONGER DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT WILL OCCUR OVER THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY...WITH A MARGINALLY LONG DURATION OF RELATIVE HUMIDITIES BELOW 25 PERCENT OVER MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY...ALTHOUGH RELATIVE HUMIDITIES MAY DROP BRIEFLY BELOW CRITICAL LEVELS OVER INTERIOR OKALOOSA COUNTY FLORIDA BUT WILL NOT SATISFY DURATION REQUIREMENTS. ALZ051-052-061-062-272130- /O.CAN.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN- 218 PM CST MON DEC 27 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO NEAR 25 PERCENT ON TUESDAY AFTERNOON BUT WILL NOT SATISFY DURATION REQUIREMENTS...THUS THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ FLZ001>006-281230- /O.CON.KMOB.FW.W.0100.000000T0000Z-101227T2300Z/ /O.CON.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 218 PM CST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING CONTINUES THIS AFTERNOON FOR A COMBINATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A MARGINALLY LONG DURATION AND NORTHERLY WINDS WITH OCCASIONAL WIND GUSTS TO NEAR 20 MPH. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR LONGER THAN FOUR HOURS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL BRING SIGNIFICANT RISK OF EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ053>060-281230- /O.CON.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 218 PM CST MON DEC 27 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 25 PERCENT FOR SLIGHTLY LONGER THAN FOUR HOURS TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
276 WWUS84 KMOB 272023 CCA RFWMOB URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 223 PM CST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO MARGINAL DURATION OF LOW RELATIVE HUMIDITY AND NORTHERLY WINDS OCCASIONALLY GUSTING TO NEAR 15 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW HUMIDITY... .DRY ARCTIC HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH TUESDAY. A RED FLAG WARNING CONTINUES FOR THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON FOR A COMBINATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A MARGINALLY LONG DURATION AND NORTHERLY WINDS WITH OCCASIONAL WIND GUSTS TO NEAR 15 MPH. A LONGER DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT WILL OCCUR OVER THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY...WITH A MARGINALLY LONG DURATION OF RELATIVE HUMIDITIES BELOW 25 PERCENT OVER MUCH OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY...ALTHOUGH RELATIVE HUMIDITIES MAY DROP BRIEFLY BELOW CRITICAL LEVELS OVER INTERIOR OKALOOSA COUNTY FLORIDA BUT WILL NOT SATISFY DURATION REQUIREMENTS. ALZ051-052-061-062-272130- /O.CAN.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ CHOCTAW-WASHINGTON-UPPER MOBILE-UPPER BALDWIN- 223 PM CST MON DEC 27 2010 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. AFTERNOON RELATIVE HUMIDITIES WILL DROP TO NEAR 25 PERCENT ON TUESDAY AFTERNOON BUT WILL NOT SATISFY DURATION REQUIREMENTS...THUS THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ FLZ001>006-281245- /O.COR.KMOB.FW.W.0100.000000T0000Z-101227T2300Z/ /O.COR.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 223 PM CST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING CONTINUES THIS AFTERNOON FOR A COMBINATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A MARGINALLY LONG DURATION AND NORTHERLY WINDS WITH OCCASIONAL WIND GUSTS TO NEAR 15 MPH. RELATIVE HUMIDITIES WILL DROP BELOW 35 PERCENT FOR LONGER THAN FOUR HOURS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL BRING SIGNIFICANT RISK OF EXPLOSIVE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ053>060-281245- /O.CON.KMOB.FW.A.0094.101228T1700Z-101228T2300Z/ CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 223 PM CST MON DEC 27 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. RELATIVE HUMIDITIES WILL DROP BELOW 25 PERCENT FOR SLIGHTLY LONGER THAN FOUR HOURS TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 27, 5:59 AM EST, 43 minutes earlier.
Area forecast discussion, Dec 27, 5:59 AM EST, 43 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CST MON DEC 27 2010
.SHORT TERM (TODAY AND TONIGHT)...NEXT 24 H...REGION UNDER FIRM GRIP
OF STRONG ARCTIC HIGH PRESSURE. UPPER HEIGHTS RISE DRAMATICALLY AND
SFC WINDS AND ASSOCIATED COLD AIR ADVECTION (CAA) DECREASE. SKIES
CLOUD FREE TODAY EXCEPT NERN ZONES WHERE REMNANT COLD AIR ALOFT WILL
ALLOW FOR SCU FORMATION (PLUS SOME LINGERING ADVECTION OF LOW CLOUDS
FROM THE N - APPARENT ON EARLY MORNING IR LOOP) AGAIN TODAY. ALSO...
OPEN-CELL CU PERSISTS OVER WATER TODAY IN DEEP LAYER CAA FIELD...
ESPECIALLY OVER NW FL COASTAL WATERS. TNT WILL BE THE COLDEST NIGHT
AS THE SPRAWLING SFC HIGH SETTLES RIGHT OVER US BY 28.12Z. SFC WINDS
DECOUPLE AND OUTGOING LONGWAVE RADIATION DOES ITS JOBS TO CREATE
IMPRESSIVE SFC LAYER TEMP DECREASE TO NEAR 20 F MOST AREAS WHILE IN
A HOMOGENEOUS LOW PW (<0.25 IN.) AIR MASS. MOST ALL AREAS...EXCEPT
IMMEDIATE COASTAL ZONE (SAY WITHIN ABOUT 5-10 MILES OF COAST) SHOULD
BE NEAR 20 F. FOR THIS REASON A HARD FREEZE WARNING IS NOW IN EFFECT
BEGINNING AT MIDNIGHT AND ENDURING THROUGH EARLY TUESDAY MORNING. A
NOTICEABLE WARMING TREND OCCURS THEREAFTER. WE HAVE UNDERCUT
GUIDANCE A BIT BASED ON BELIEF THAT RADIATIONAL COOLING EFFECT IS
NOT BEING FULLY ACCOUNTED FOR. /23 JMM
.LONG TERM...(TUESDAY THROUGH SUNDAY)...SURFACE HIGH DIRECTLY
OVERHEAD ON TUESDAY WILL MOVE OVER THE WESTERN ATLANTIC AND THE EAST
COASTAL STATES THROUGH WEDNESDAY NIGHT...BRINGING REBOUNDING
TEMPERATURES TO THE FORECAST AREA...FIRST FROM THE WEST THEN
COVERING THE ENTIRE REGION. THE RAFTER THROUGH NEW YEAR'S
DAY...TEMPERATURES WILL REMAIN IN THE UPPER 60S TO LOW 70S DURING
THE DAY...AND IN THE 50S OVERNIGHT. ON THURSDAY A TROUGH WILL
DEVELOP AT 500 MB BRINGING ON ISENTROPIC LIFTING FOR A COUPLE OF
EPISODES OF STRATIFORM RAIN LATE IN THE WEEK. THEN...A FRONT WILL
APPROACH NEW YEAR'S DAY BRINGING UP THE CHANCE OF RAIN AGAIN...THIS
TIME MORE CONVECTIVE. FRONT PASSING BY SUNDAY MORNING BRINGING
CLEARING SKIES AND COOLER TEMPERATURE BY EARLY INTO NEXT WEEK.
&&
.AVIATION [27.12Z ISSUANCE]....VFR CONDITIONS ENTIRE PERIOD. /23 JMM
&&
.MARINE...SURFACE HIGH PRESSURE MOVES SOUTHEAST TODAY ALLOWING
NORTHERLY FLOW TO FURTHER WEAKEN. SCA REMAINS IN EFFECT THROUGH 6 AM
CST BEYOND 20 NM FOR WINDS AROUND 20 KT. SEA HEIGHTS RANGE FROM 3 FT
NEAR SHORE UP TO 6 FT WELL OFFSHORE. THIS DECREASES RAPIDLY THROUGH
THE COURSE OF THE DAY. AS THE SFC HIGH MOVES EAST OF THE AREA
THROUGH MID WEEK...WINDS TURN SOUTHERLY BY WEDNESDAY NIGHT...THEN
STRENGTHEN AS A COLD FRONT SLOWLY APPROACHES FROM THE WEST. MODERATE
TO STRONG SOUTH TO SOUTHEASTERLY WIND FLOW IS EXPECTED FROM LATE
WEDNESDAY INTO THE WEEKEND. /23 JMM
&&
.FIRE WEATHER...A HIGH WILL BUILD INTO THE REGION THROUGH TUESDAY
BRINGING COLD DRY AIR. RELATIVE HUMIDITY WILL DROP BELOW FLORIDA
CRITERIA FOR A LONG DURATION BOTH MONDAY AFTERNOON AND TUESDAY
AFTERNOON. ALABAMA CRITERIA WILL LIKELY BE MET ONLY TUESDAY
AFTERNOON. A RED FLAG WARNING WILL THEREFORE BE EFFECTED FOR TODAY
FOR FLORIDA...AND A FIRE WEATHER WATCH FOR FLORIDA AND ALABAMA
TUESDAY AFTERNOON AS THE HIGH MOVES EAST OF THE AREA ON WEDNESDAY
ALLOWING FOR SOMEWHAT WARMER TEMPERATURE AND REBOUNDING HUMIDITY
WHICH WILL NOT MEET CRITERIA ON WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 46 22 55 32 / 00 00 05 10
PENSACOLA 47 24 55 33 / 00 00 05 10
DESTIN 47 29 52 35 / 00 00 05 10
EVERGREEN 45 18 53 22 / 00 00 05 10
WAYNESBORO 45 18 55 32 / 00 00 05 10
CAMDEN 45 19 52 24 / 00 00 00 10
CRESTVIEW 46 19 56 22 / 00 00 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM MIDNIGHT TUESDAY TO 8 AM TUESDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
HARD FREEZE WARNING FROM MIDNIGHT TUESDAY TO 8 AM TUESDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
RED FLAG WARNING FROM 11 AM MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...HARD FREEZE WARNING FROM MIDNIGHT TUESDAY TO 8 AM TUESDAY FOR
THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...NONE.
&&Hazardous weather outlook, Dec 27, 6:17 AM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 517 AM CST MON DEC 27 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-281130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 517 AM CST MON DEC 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT... A HARD FREEZE WARNING IS IN EFFECT REGIONWIDE TONIGHT. A LARGE AREA OF ARCTIC HIGH PRESSURE WILL CONTINUE TO SETTLE OVER THE SOUTHEASTERN STATES THROUGH TUESDAY. COMBINED WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES WILL FALL QUICKLY AFTER SUNSET TO BELOW FREEZING...APPROACHING AROUND 20 DEGREES FOR MOST AREAS BY SUNRISE TUESDAY. CHECK ON THE ELDERLY AND PROTECT PETS...PIPES AND PLANTS. FOR MORE INFORMATION PLEASE REFER TO THE LATEST URGENT - WEATHER MESSAGE PRODUCT ISSUED BY THE NWS IN MOBILE ALABAMA UNDER HEADER (BHMNPWMOB). .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY... TWO ROUNDS OF PRECIPITATION ARE FORECAST TO OCCUR DURING THE WEDNESDAY NIGHT THROUGH LATE SATURDAY TIME FRAME. THE FIRST ROUND OF RAINFALL WILL MOVE THOROUGH WEDNESDAY NIGHT INTO EARLY THURSDAY. A SECOND AND MORE POTENT ROUND OF RAINFALL IS FORECAST TO MOVE THROUGH THE REGION FRIDAY NIGHT (NEW YEARS EVE) AND SATURDAY (NEW YEARS DAY)...BUT THE PREDICTABILITY IS TOO LOW AT THIS TIME TO DETERMINE WHETHER THE THUNDERSTORMS WILL BE SEVERE. MANY OF THE INGREDIENTS THAT SUPPORT SEVERE WEATHER ARE COMING INTO LINE MAINLY NORTHWEST OF I-65 FOR LATE FRIDAY NIGHT AND EARLY SATURDAY...HOWEVER THIS COULD CHANGE. AT A MINIMUM... PREPARE FOR A FEW STRONG THUNDERSTORMS ACCOMPANIED BY LIGHTNING AND LOCALIZED HEAVY RAINFALL. STAY TUNED FOR LATER UPDATES ON THIS SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 27, 12:45 AM EST, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1145 PM CST SUN DEC 26 2010 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA... FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY... MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW... WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE... EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT... NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE 1145 PM CST SUN DEC 26 2010 ...COLDER TEMPERATURES FOR THE AREA TONIGHT AND MONDAY NIGHT... ARCTIC HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH TUESDAY AND BRING PROGRESSIVELY COLDER TEMPERATURES TO THE AREA. OVERNIGHT LOWS TONIGHT WILL DROP INTO THE LOWER TWENTIES ACROSS INLAND AREAS WITH MID TO UPPER TWENTIES CLOSER TO THE COAST. ALTHOUGH TEMPERATURES TONIGHT WILL REMAIN ABOVE LOCAL HARD FREEZE CRITERIA OF TWENTY DEGREES OR LESS...RESIDENTS NEED TO TAKE PRECAUTIONS TO PROTECT SENSITIVE VEGETATION AND OTHER ITEMS VULNERABLE TO SUB FREEZING TEMPERATURES. COLDER TEMPERATURES ARE ANTICIPATED MONDAY NIGHT WITH OVERNIGHT LOWS RANGING FROM THE UPPER TEENS INLAND TO THE LOWER TWENTIES NEAR THE IMMEDIATE COAST. THESE COLDER TEMPERATURES ARE EXPECTED TO RESULT IN A HARD FREEZE FOR THE ENTIRE AREA EXCEPT FOR THE IMMEDIATE COAST AND A HARD FREEZE WATCH REMAINS IN EFFECT FOR MONDAY NIGHT INTO EARLY TUESDAY MORNING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 4:57 AM EST | Hard Freeze Warning | MOB | 28 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.